# SDR CA150227002

- Difficulty date: February 26, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Raythn C90GT
- Aircraft time: 8,400 hours
- Engine: Pwa PT6A21
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 903800123
- Condition: Unserviceable
- Location: Brake System
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, C
- Precautionary procedure: O

## Discrepancy

(CAN) PART INSTALLED IN ACFT, WAS UNABLE TO BLEED BRAKE ON RT PILOT SIDE.  WOULD PULL FLUID FROM RESERVOIR, & RETURN FLUID TO RESERVOIR THROUGH SAME LINE.  INTERNAL BY PASS NOT FUNCTIONING PROPERLY.  DISASSEMBLED ON BENCH, FOUND BY PASS STUCK & UNABLE TO MOVE.  PARTS UNABLE TO SLIDE SMOOTHLY ON SHAFT, METAL SHAVINGS FOUND INSIDE.  BACKUP RING FOUND TORN & BLACK SPECS FOUND INSIDE CYLINDER WITH SHAVINGS, NO O RINGS IN STOCK, UNABLE TO SERVICE REMOVED U/S CYLINDER AOG ISSUED FOR NEW MASTER CYLINDER.
